MAUDE Adverse Event Report: MEDLINE RENEWAL; ARTHROCARE AMBIENT¿ SUPER TURBOVAC¿ 90° 90°SUCTION IFS 3.75 MM

MEDLINE RENEWAL; ARTHROCARE AMBIENT¿ SUPER TURBOVAC¿ 90° 90°SUCTION IFS 3.75 MM
Model Number ASHA 4250-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during a shoulder arthroscopy, the metal modes of the reprocessed arthrocare ambient¿ super turbovac¿ were noted to be missing.Reportedly, the surgical site was searched and the patient's shoulder was irrigated.A c-arm x-ray was reportedly used to confirm that no metal was retained in the shoulder.General anesthesia was used and there was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.There was no serious injury or follow-up care reported related to this event.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.The lot number associated with the device was not reported.A review of the reprocessing record could not be performed.A root cause cannot be identified at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy, metal modes of the reprocessed ambient¿ super turbovac¿ were noted to be missing requiring irrigation of the surgical site.

Common Device Name
ARTHROCARE AMBIENT¿ SUPER TURBOVAC¿ 90° 90°SUCTION IFS 3.75 MM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key8150468
Report Number3032391-2018-00021
Device Sequence Number13854593
Product Code NUJ
UDI-Device Identifier10888277669895
UDI-Public10888277669895
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASHA 4250-01
Device Catalogue NumberREP110847
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR